A note on the solvability of the nonlinear wave equation

Authors

  • Radu Precup "Babes–Bolyai" University, Cluj-Napoca, Romania

Keywords:

nonlinear wave equation, nonlinear operator, localization

Abstract

New existence and localization results for the nonlinear wave equation are established by means of the Schauder fixed point theorem. The main idea is to handle two equivalent operator forms of the wave equation, one of fixed point type giving the operator to which the Schauder theorem applies and an other one of coincidence type for the localization of a solution.

Downloads

Download data is not yet available.

References

Granas, A. and Dugundji, J., Fixed Point Theory, Springer, New York, 2003.

Lions, J. L. and Magenes, E., Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968.

Precup, R., Methods in Nonlinear Integral Equations, Kluwer, Dordrecht, 2002.

Precup, R., Lectures on Partial Differential Equations (in Romanian), Cluj University Press, in print.

Precup, R., Existence and localization results for the nonlinear wave equation, to appear.

Downloads

Published

2004-08-01

How to Cite

Precup, R. (2004). A note on the solvability of the nonlinear wave equation. Rev. Anal. Numér. Théor. Approx., 33(2), 237–241. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no2-art16

Issue

Section

Articles